Weak congruences of algebras with constants
Novi Sad Journal of Mathematics, Tome 36 (2006) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2006_36_1a_7,
author = {G. Eigenthaler and B. \v{S}e\v{s}elja and A.
Tepav\v{c}evi\'c},
title = {Weak congruences of algebras with constants},
journal = {Novi Sad Journal of Mathematics},
pages = {65-73},
year = {2006},
volume = {36},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2006_36_1a_7/}
}
G. Eigenthaler; B. Šešelja; A. Tepavčević. Weak congruences of algebras with constants. Novi Sad Journal of Mathematics, Tome 36 (2006) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2006_36_1a_7/